# SDR UALA2010070702418

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 58,783 hours, 21,858 cycles
- Engine: Pwa PW2040
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 206
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED VALVE INOP, FLIGHT DIVERTED.  FOUND THE PRSOV & REGULATOR TO BE DEFECTIVE.  REPLACED NR 2 ENG PRSOV, PRSOV REGULATOR AND OVER TEMP LIMITING SENSOR. ACCOMPLISHED RUN OF ENGINES, BLEED SHIFT NORMAL. OK FOR SERVICE.
